Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bumps on penis, used Tecnu. What could it be?

Ive noticed my penis the past few weeks has been getting bumps on the sides and head. I thought it was poison ivy at first so I used tecnu for a few weeks. But it just keeps getting worse. What could it be? I ve only ever had sex once and she was a virgin and I used a condom. So I don t understand if this is an STD , how did I get it?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have developed infection of the glans penis due to allergic reaction to condom(Ballanitis).

You need to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily along with topical steroid cream for local application.

Ensure to clean your genitals with warm water twice daily.and avoid any sexual activities till it gets cured completely.
Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor